First day new med trouble focusing my eyes, trouble reading, slightly increased heart rate, and dizziness from ADHD meds. Go back to old meds or wait?

Try decreasing dose. Try decreasing the dose. If your symptoms persist, speak to your prescriber about an alternative medication.
Getting follow up. cannot say in your paricular case whether the medications are responsible. Certainly they are symptoms one would associate with amphetamine (most commonly used ADHD medications are amphetamine). Mainly, having the medicaitons and symptoms followed and additionally being examined to see if they are working is the main thing.

Related Questions

Pains in chest and have alot of gas building up also pains in my back and increased heart rate and dizzy sometimes and also I'm underweight?

GI vs Chest. Sean, The Chest discomfort may be due to many etiologies, but are more likely due to possible Gastroesphogeal Reflux Disorder. It is also likely that you may have developed an occult heart problems, but in your age group this is more unlikely. It is strongly advisable to see your local Family or Internal Medicine physician for evaluation & examination early this week. Read more...

What makes your heart rate faster-- ADHD meds or stimulants?

Question in error. Stimulants are the primary class of adhd meds, and they do indeed tend to increase hr and elevate bp. There are non-stimulant meds for adhd such as strattera, (atomoxetine) Intuniv or tenex, and Kapvay that are not stimulants and do not cause either se. The increased hr continues each time one takes the medication, but there has been no evidence that the elevated hr causes problems, short or long term. Read more...
OTC meds/stuff. Coffee, tea, energy drinks, caffeinated beverages, ginseng, taurine, ma huang, ephedrine, guarana, otc decongestants (pseudoephedrine), some nasal sprays, all create more tachycardia than adhd meds, & should be avoided by those who take them. Read more...

I woke up feeling like this: Stiff neck, red and yellow spots in my vision, increased heart rate, dizzy, numbness and headache. What can it be? Never happened to me before.

Unclear but. You have given very little history. This could be related to some central nervous system issue. This could be infectious such as having been bitten by some insect or other type of infection. I would see your doctor tomorrow or if possible would go to an urgicenter tonight. This problem is concerning and would not blow it off. Best wishes. Read more...

Can a sudden drop in blood sugar lead to dizzy spell, nauseous, increased heart rate?

Yes. The symptoms are more characteristic of a sudden blood pressure drop, though, or near black out situation than low blood sugar, but low blood sugar can do it too especially in people on insulin. Read more...

Have you ever heard of these symptoms during labor: vomiting, dizziness, increased heart rate, fast paced breathing?

Yea. Typically, we call it being in active labor. If you are a man, think about this: the equivalent for you would be passing a bowling ball out of your anus. Just the thought makes me nauseous. But there's other potential causes for those symptoms, dangerous ones for both mom and baby. Read more...